Article citationsMore>>

A. M. Wazwaz, “Adomian Decomposition Method for a Reliable Treatment of the Bratu-Type Equations,” Applied Mathematics and Computation, Vol. 166, No. 3, 2005, pp. 152-633.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.